# SDR REXA2022031500256

- Difficulty date: March 12, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 33,832 hours, 23,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR LEVEL EMERGENCY LIGHTS HAVE BURNT OUT BULBS  R/R BULBS IAW CRJ900 AMM 33-51-11 OPC GOOD P/N OFF/ON 3071BPEGPL
